MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LCS COMP RP INSERT LG 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910  LCS COMP RP INSERT LG 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405615
Medical Device Problem Codes Migration or Expulsion of Device (1395); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Not Applicable (3189)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient had a lcs total knee replacement.The tibial insert later spun and dislocated.Surgeon revised due to what he determined to be an inadequate balance between the flexion and extension gaps.The femoral component and tibial insert were removed and it was revised using the pfc sigma revision system.Doi: (b)(6) 2018; dor: (b)(6) 2018; right knee.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS COMP RP INSERT LG 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7486653
Report Number1818910-2018-58908
Device Sequence Number13895411
Product Code NJL
UDI-Device Identifier10603295022176
UDI-Public10603295022176
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405615
Device Lot Number697931
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/23/2018
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer07/23/2018
Initial Report FDA Received Date05/04/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR